# SDR HALA20240401015

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 41,756 hours, 6,633 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 52,147 hours, 8,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL NOTICED AND ENTIRE CABIN FILLED WITH LIGHT SMOKE. DEPLANED AIRCRAFT. NO SMOKE/SMELL AT MX ARRIVAL. APU BLEED & PACKS WERE NOT TURNED OFF. CHKD CARGO PITS, LAVS, LCDMR, E&E BAY NO DEFECTS NOTED. CHKD ALL C/B PANELS, FAP, ECAM NO DEFECTS. A/C OK TO CONT.
